# SDR AALA991530

- Difficulty date: October 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N450AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49476
- System (JASC): 2613 · Overheat Detection
- Part: Jam Nut
- Condition: Loose
- Location: Tail Comp
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DFW - FLT 2221 - EN ROUTE ORD-DFW - TAIL COMPARTMENT TEMPERATURE HIGH LIGHT ILLUMINATED ON CLIMB-OUT.  ACCOMPLISHED EMERGENCY CHECKLIST, LIGHT STAYED ILLUMINATED.  BEGAN EXPANDED CHECKLIST, DETERMINED LIGHT EXTINGUISHED WHEN LEFT THROTTLE WAS BELOW 1.65 EPR.  CONTINUED FLIGHT FOR 15 MINUTES, FIRE AGENT NUMBER 2 LOW LIGHT ILLUMINATED.  15 MINUTES LATER FIRE AGENT NUMBER 1 LOW LIGHT ILLUMINATED.  DIVERTED AND LANDED STL WITHOUT INCIDENT.  INSPECTED AND FOUND SAFE FOR FERRY FLIGHT TO DFW FOR REPAIR.  SECURED JAM NUT TO 13 SM-65 SENSE LINE LEFT TAIL SECTION.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
